The line bundles on the moduli of parabolic -bundles over curves and their sections
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 30 (1997) no. 4, pp. 499-525
Cet article a éte moissonné depuis la source Numdam
@article{ASENS_1997_4_30_4_499_0,
author = {Laszlo, Yves and Sorger, Christoph},
title = {The line bundles on the moduli of parabolic $G$-bundles over curves and their sections},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {499--525},
year = {1997},
publisher = {Elsevier},
volume = {Ser. 4, 30},
number = {4},
doi = {10.1016/s0012-9593(97)89929-6},
mrnumber = {98f:14007},
zbl = {0918.14004},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89929-6/}
}
TY - JOUR AU - Laszlo, Yves AU - Sorger, Christoph TI - The line bundles on the moduli of parabolic $G$-bundles over curves and their sections JO - Annales scientifiques de l'École Normale Supérieure PY - 1997 SP - 499 EP - 525 VL - 30 IS - 4 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89929-6/ DO - 10.1016/s0012-9593(97)89929-6 LA - en ID - ASENS_1997_4_30_4_499_0 ER -
%0 Journal Article %A Laszlo, Yves %A Sorger, Christoph %T The line bundles on the moduli of parabolic $G$-bundles over curves and their sections %J Annales scientifiques de l'École Normale Supérieure %D 1997 %P 499-525 %V 30 %N 4 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(97)89929-6/ %R 10.1016/s0012-9593(97)89929-6 %G en %F ASENS_1997_4_30_4_499_0
Laszlo, Yves; Sorger, Christoph. The line bundles on the moduli of parabolic $G$-bundles over curves and their sections. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 30 (1997) no. 4, pp. 499-525. doi: 10.1016/s0012-9593(97)89929-6
Cité par Sources :
